i recently came off my pill (mycrogynan) after 4 years and my body has been going mental.
ive had my withdrawl bleed but it was only 3 days (normaly its 4/5) and ive not had once since,
i've been having increased vaginal discharge which is thick and stretchy but ive heard this cn happen during ovulation which i assume my body is kick starting itself doing after so long on the pill.
my breasts have not been tender, i have however been very bloated and was sick all last week. my doctor is doing a hormonal blood test 2 see that things are in order.
my bloatedness has been occompanied by my tummy rumbling and feeling like its actualy alive sometimes and me not being able 2 eat much, ive also lost about 1/2 stone in 2 weeks(which could be down to anxiety)but my tummy is still bloated and sometimes is hard.
i have taken 9 pregnancy tests over the past 2 months and also 2 urine tests have been done at the hospital (by a nurse)all of which have come back negative.
if i was pregnant i would be in my 21st week by now as me and myb/f broke up in feb and i havent been sexualy active since.(when we had sex we used a condom i had however messed up my pill by missing one and there MAY have been pre cum which came in2 contact with me)
i know ive gone on a bit but whatim trying to ask is culd i still be pregnant after this many negative tests, is there a way they wouldnt be picking up that i was pregnant after thislong. im panicing because my parents wouldlitraly kill me and ive justaccepted a job abroad and its like im waiting for something to trip me up.
so yeh, could ibe pregnant? or is likly 2 be side effects of me coming off the pill after so long and anxiety???
please help me (sorry if i sound nurotic but its been really bothering me)
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.